# SDR REXA201200003

- Difficulty date: December 18, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15200
- Aircraft time: 7,467 hours, 5,209 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL HINGE PIN BUSHING AND HINGE PIN WERE FOUND CORRODED.  REPAIRED IAW BOMBARDIER REO 690-55-11-006 REV C.
